MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 60MM F/IM NAIL-STER; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 60MM F/IM NAIL-STER; SCREW,FIXATION,BONE
Model Number 04.005.550S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent an open reduction internal fixation (orif) and hardware removal due to implants need to come out for staging and converted to the total hip procedure.The following devices were initially implanted on an unknown date; one (1) retrograde femoral nail, one (1) 5.0mm/60mm titanium locking screw, one (1) 5.0mm/28mm titanium locking screw, unknown dynamic hip and condylar screw system (dhs/dcs) plate, and one (1) dhs/dcs lag screw.Nothing was broken and there was no issue on the devices removed.The procedure was successfully completed without surgical delay.Patient outcome is unknown.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 60mm f/im nail-ster.This is report 4 of 5 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 60MM F/IM NAIL-STER
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8644083
Report Number2939274-2019-58316
Device Sequence Number11572189
Product Code HWC
UDI-Device Identifier10886982086198
UDI-Public(01)10886982086198
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.550S
Device Catalogue Number04.005.550S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2019
Initial Report FDA Received Date05/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight81